MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Failure to Deliver Energy (1211); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Codes Incontinence (1928); Urinary Incontinence (4572)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor and urinary dysfunction/sacral nerve stim.It was reported that for the last 2-3 months they experienced a loss of therapeutic benefit.The patient said they were bed wetting and going through at least 3 nighttime pads because they couldn't hold it anymore.The patient mentioned they were taking a medication as well, but that wasn't helping either.A couple of days ago the patient increased the amplitude on program 1 from 1.5 ma to 1.6 ma, but they didn't feel any stimulation.The patient mentioned that they just had hip surgery and were numbed "down there," so they wondered if that was why they couldn't feel stimulation.Agent reviewed stimulation expectations and considerations for therapy optimization.The patient decided to increase the amplitude and confirmed they felt comfortable stimulation.The patient will maintain stimulation level and continue to monitor symptoms.
 
Additional Manufacturer Narrative
B3.Date is estimated; year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50558998
Report Number3004209178-2026-14820
Device Sequence Number10507569
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)220528
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale